# SDR TSAA9857290

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 311
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION ON RIGHT WING SURFACE AT DEFUELING PANEL AT FSS 311.0.  REPAIRED AREA PER ECO 2135.  AIRCRAFT RETURNED TO SERVICE.  (M)
